MathSciNet Relay Station
MathSciNet bibliographic data
MR2219303 57R20 (55P47)
Galatius, Soren; Madsen, Ib; Tillmann, Ulrike Divisibility of the stable Miller-Morita-Mumford classes. J. Amer. Math. Soc. 19 (2006), no. 4, 759–779.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement